# SDR CALA2022032100740

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27559
- Aircraft time: 99,561 hours, 20,997 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Engine
- Part number: NA
- Condition: Power Loss
- Location: Lh
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO AT 70KT. LFT ENG DID NOT ACHIEVE TO THRUST. NOTICEABLE SPLIT ON  THROTTLES. ACP FIM TASK 71-06 FAULT TREE 801 ( SLOW RESPONSE TO THRUST LEVER MOVEMENT).  LOW IDLE SETTING AND HIGH IDLE CHECK TEST NO . 10 CHECKS OK. ACCELERATION AND DECELARATION TEST NO. 11, ENGINE SLOW TO REACH TARGET EPR. ADD EMP:077693 ACCOMPLISHED INSTALLATION INSPECTION OF LEFT ENGINE FUEL FLOW GOVERNOR  REF AMM 73-21-01-404-013-R04 UP TO AND INCLUDING STEP G.(6) REMOVED AND REPLACED LEFT ENGINE FUEL FLOW GOVERNOR REF AMM 73-21-01-004-001-R04 AND 73-21-01-404-013-R04 UP TO AND INCLUDING STEP G.(6). NEEDS TO COMPLETE INSTALLATION FROM STEP G(7) TO THE END. ADD EMP:U228289 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1803587  SN OFF 5214 GOVERNOR, FUEL   OFF 19-7321-9-0011 5214 ON 19-7321-9-0011 8781 ACP FUEL FLOW GOVENOR INSTALLATION REF AMM 73-21-01-404-013-R-04 FROM STEP G7 TO COMPLETION. ADD EMP:011655 ACCOMPLISHED INSTALLATION INSPECTION OF FUEL FLOW GOVERNOR REF AMM 73-21-404-013-R04 FROM STEP G7 TO COMPLETION A/C COULD NOT MAKE T/O POWER ON NBR 1 ENG ROTABLE PARTS CHANGE WAS INDICATED - TT # 1803587  SN OFF 8781
